# SDR 2004UALA00669

- Difficulty date: July 15, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 17,634 hours, 5,392 cycles
- Engine: Pwa PW4052
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO CAPTAIN'S HORIZONTAL SITUATION INDICATOR PROBLEM.  CREW REPORTED THAT CAPT'S HSI STUCK IN WX TEST PATTERN AND ILS MODE.  CAPT'S EHSI DISPLAY (P/N 622-7999-003, S/N 114851) WAS REPLACED.  THE SHOP FOUND NO FAULTS WITH THE DISPLAY AND RETURNED IT TO SERVICE.  THE LT EFIS CONTROL PANEL (622-5048-381, S/N 121958) ALSO WAS REMOVED AS A PRECAUTION.  THE CONTROL PANEL PASSED ALL SHOP TESTS, INCLUDING  ENDURANCE AND THERMAL TESTING TO SEE IF THE UNIT WOULD LOCK UP IF POWERED FOR AN EXTENDED PERIOD.  NO FAULTS WERE FOUND ON THE EFIS CONTROL PANEL AND IT WAS RETURNED TO SERVICE.  THERE IS NO EXPLANATION FOR THE REPORTED EVENT.  TO DATE THERE HAS BEEN NO RECURRENCE OF THE EVENT ON THE AIRPLANE.
